# SDR 9JLA2021091426172

- Difficulty date: September 9, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N910SD
- Make and model: Amd FALCON900B
- Aircraft serial: 172
- Aircraft time: 6,362 hours, 2,428 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: 609671
- Part serial: 3278
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING POST FLIGHT CHECKS HYDRAULIC FLUID WAS FOUND LEAKING FROM GANG DRAIN. THE MAINTENANCE VENDOR DETERMINED THE NO1 HYDRAULIC ACCUMULATOR WAS DEFECTIVE. A REPAIRED ACCUMULATOR WAS INSTALLED. OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
